# SDR SWAA2022082942788

- Difficulty date: August 17, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 69,480 hours, 40,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER RECEPTACLE DOOR AFT FLANGE DOUBLER CRACKED REPAIR FILLER / [01] REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0;[02] VERIFIED MATERIAL ID FOR REPAIR DOUBLER IS 2024 T3 .050 TAG# A02062 IAW SRM 53-10-15-2R-4;[03] VERIFIED STEP 2 C/W;[04] FABRICATED REPAIR DOUBLER IAW B737 SRM 53-10-15-2R-4 REPAIR 4;[05] VERIFIED STEP 4 C/W;[06] OK GIVEN TO TREAT AND PRIME;[07] TREATED AND PRIMED REPAIR DOUBLER IAW B737 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[08] VERIFIED STEP 7 C/W;[09] OK GIVEN TO INSTALL REPAIR PART;[10] STARTED INSTALLING REPAIR DOUBLER PER B737 SRM 53-10-15-2R-4;[11] VERIFIED STEP 10; STARTED REPAIR INSTALL;;[12] FINISHED INSTALLING REPAIR DOUBLER I.A.W SRM 53-10-15-2R-4;[13] VERIFIED STEP 12 C/W;[14] EDGE SEALED REPAIR AREA I.A.W SRM 53-10-15-2R-4;[15] APPLIED EXTERIOR PAINT TO REPAIR AREA I.A.W SRM 53-10-15-2R-4;[16] VERIFIED STEPS 14 &15 C/W;[17] JOB COMPLETED; AUDIT C/W
